| Catalog Number |
468-380 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
| Date of Event |
01/01/2012
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy.
Event or Problem Description
Patient reported of the right side device: "potential breast implant recall".Later patient reported "i have had symptoms for over 5 years and my doctor says it¿s medically necessary to remove them".Later patient reported "cyst and lymph nodes swollen".The device remains implanted.
Event or Problem Description
En bloc capsulectomy was performed.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, h6.